# SDR AUS20030984

- Difficulty date: September 22, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1701022
- Condition: Cracked
- Location: Cockpit
- Part time: 15,409 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) COPILOTS B-WINDSHIELD OUTER PLY CRACKED.
